My husbands tumor has returned, even with liver transplant. Found this because of feeling full, then diagnosed with gastroparesis. He’ s now having chemo again and has a JPEG so his stomach can drIain and fed through the J tube. Please google gastroparesis as there is loads of info and suggestions on what foods he can tolerate easier than others. I would ask your Dr’s if the Xelods can be crushed. he also took Xelods after transplant and got the horrible hand and foot peeling.. .did find help with diatomaceous earth as a paste. Only thing that relieved the discomfort. Hope this is helpful
I do agree that you should insist they track down infection! I don’t want to scare you as most people deal with gastroparesis without ever needing a tube.
Dearest Tamey, this is driving me crazy and I never say that. Honestly, I know you like where you are but how can they not find something, anything? The only thing I can tell you is I would still talk to someone else.
Here is a good example why: You know how I have been fighting a pelvic floor problem. Going to one of the TOP rated Urologist and he was even in Time Magazine. Yesterday, Robin ended up taking me to ER. The pain was so bad they gave me Morphine when I got there, I could not stop vomiting, guess what????? All this time it has been a UTI that has been coming on for 2 months! They gave me an IV of levaquin and a RX for Cipro. I woke up this morning feeling 65% better already. Oh, yes I am very upset, the Urologist NEVER did a culture.
So, what I am saying is a new set of eyes and ears need to be seen. After meeting Jon and talking with him and seeing how he looked, I am having a hard time believing what is happening. Not doubting you doubting them! I am here. Well, going to a 2nd store today to shop then will be home. First time I have done this in months.
I hope this can all get resolved for Jon.
My husband was discharged from his 5 hospital
Stay Wednesday due to vomiting and fever.
Dr. Still can’t pinpoint source of infection and
This happened 3 weeks ago. Now he can
Hardly eat anything because his stomach
Fills up so rapidly. Discharge notes said vomiting
May have been due to post surgical (11) weeks ago gastroparesis.
Before this episode he was eating a decent amount of food. If he
Starts Xeloda I am afraid the pill will sit in
His stomach. Has anyone else had any experience